Mean value approximation for closed queueing networks with multi server stations

I.J.B.F. Adan, A. Dekkers

Research output: Book/ReportReportAcademic

69 Downloads (Pure)

Abstract

We fonnulate an approximate recursive relation for the sojourn time, queuelength and throughput of a multi server station, embedded in a closed queueing network. Based on that relation, we derive a mean value approximation and formulate a Schweitzer approximation for solving large networks. Numerical examples show that the approximate mean value algorithm yields accurate results.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages5
Publication statusPublished - 1990

Publication series

NameMemorandum COSOR
Volume9031
ISSN (Print)0926-4493

Fingerprint

Dive into the research topics of 'Mean value approximation for closed queueing networks with multi server stations'. Together they form a unique fingerprint.

Cite this